# SDR GTIA050062

- Difficulty date: February 16, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT DOOR INTERNAL ANGLE CRACKED AT LOWER CENTER EDGE.  REMOVED INTERNAL ANGLE FROM MID CARGO DOOR LOWER CENTER EDGE.  LOCATED AND DRILLED NEW INTERNAL ANGLE (FITTING), INSTALLED NEW FITTING IAW SRM.  (K)
